# SDR SWAA011993

- Difficulty date: July 14, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 33,833 hours, 31,536 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323
- Part serial: 1050A
- Condition: Unserviceable
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF LIMITS.  REMOVED AND REPLACED EMERGENCY EVAC SLIDE PER MM.
